American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37E05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] Henk Bruin and Sebastian van Strien. Monotonicity of entropy for real multimodal maps. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] David Burguet. Existence of measures of maximal entropy for $\mathcal{C}^r$ interval maps. Proc. Amer. Math. Soc. 142 (2014) 957-968.
Abstract, references, and article information   
View Article: PDF

[3] Peyman Eslami and Pawel Góra. Stronger Lasota-Yorke inequality for one-dimensional piecewise expanding transformations. Proc. Amer. Math. Soc. 141 (2013) 4249-4260.
Abstract, references, and article information   
View Article: PDF

[4] Lori Alvin. Hofbauer towers and inverse limit spaces. Proc. Amer. Math. Soc. 141 (2013) 4039-4048.
Abstract, references, and article information   
View Article: PDF

[5] Alexander Blokh. Recurrent and periodic points in dendritic Julia sets. Proc. Amer. Math. Soc. 141 (2013) 3587-3599.
Abstract, references, and article information   
View Article: PDF

[6] Nick Gill and Ian Short. Conjugacy in Thompson's group $F$. Proc. Amer. Math. Soc. 141 (2013) 1529-1538.
Abstract, references, and article information   
View Article: PDF

[7] Michael Boshernitzan. A condition for weak mixing of induced IETs. Contemporary Mathematics 567 (2012) 53-65.
Book volume table of contents   
View Article: PDF

[8] Jacob Steel. Concave unimodal maps have no majorisation relations between their ergodic measures. Proc. Amer. Math. Soc. 139 (2011) 2553-2558. MR 2784820.
Abstract, references, and article information   
View Article: PDF

[9] Jie-Hua Mai and Song Shao. Forcing relation on patterns of invariant sets and reductions of interval maps. Trans. Amer. Math. Soc. 363 (2011) 2517-2549. MR 2763725.
Abstract, references, and article information   
View Article: PDF

[10] A. G. O’Farrell and M. Roginskaya. Conjugacy of real diffeomorphisms. A survey. St. Petersburg Math. J. 22 (2011) 1-40. MR 2641079.
Abstract, references, and article information   
View Article: PDF

[11] Sebastian van Strien. One-parameter families of smooth interval maps: Density of hyperbolicity and robust chaos. Proc. Amer. Math. Soc. 138 (2010) 4443-4446. MR 2680068.
Abstract, references, and article information   
View Article: PDF

[12] D. Carrasco-Olivera, C. A. Morales and B. San Martín. One-dimensional contracting singular horseshoe. Proc. Amer. Math. Soc. 138 (2010) 4009-4023. MR 2679622.
Abstract, references, and article information   
View Article: PDF

[13] Kuo-Chang Chen and Xun Dong. On the barycenter of the tent map. Proc. Amer. Math. Soc. 138 (2010) 4025-4035. MR 2679623.
Abstract, references, and article information   
View Article: PDF

[14] Grzegorz Haranczyk and Dominik Kwietniak. When lower entropy implies stronger Devaney chaos. Proc. Amer. Math. Soc. 137 (2009) 2063-2073. MR 2480288.
Abstract, references, and article information   
View Article: PDF

[15] C. Gutierrez, S. Lloyd and B. Pires. Affine interval exchange transformations with flips and wandering intervals. Proc. Amer. Math. Soc. 137 (2009) 1439-1445. MR 2465670.
Abstract, references, and article information   
View Article: PDF

[16] Katrin Gelfert and Michał Rams. Geometry of limit sets for expansive Markov systems. Trans. Amer. Math. Soc. 361 (2009) 2001-2020. MR 2465827.
Abstract, references, and article information   
View Article: PDF

[17] Viviane Baladi and Daniel Smania. Analyticity of the SRB measure for holomorphic families of quadratic-like Collet-Eckmann maps. Proc. Amer. Math. Soc. 137 (2009) 1431-1437. MR 2465669.
Abstract, references, and article information   
View Article: PDF

[18] Michał Misiurewicz and Rodrigo A. Pérez. Real saddle-node bifurcation from a complex viewpoint. Conform. Geom. Dyn. 12 (2008) 97-108. MR 2425096.
Abstract, references, and article information
View Article: PDF

[19] Jan Andres. Erratum to ``Randomization of Sharkovskii-type theorems''. Proc. Amer. Math. Soc. 136 (2008) 3733-3734. MR 2415063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] A. V. Malyutin. Classification of the group actions on the real line and circle. St. Petersburg Math. J. 19 (2008) 279-296. MR 2333902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jan Andres. Randomization of Sharkovskii-type theorems. Proc. Amer. Math. Soc. 136 (2008) 1385-1395. MR 2367111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Oliver Jenkinson. On sums of powers of inverse complete quotients. Proc. Amer. Math. Soc. 136 (2008) 1023-1027. MR 2361877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jan Andres, Tomás Fürst and Karel Pastor. Period two implies all periods for a class of ODEs: A multivalued map approach. Proc. Amer. Math. Soc. 135 (2007) 3187-3191. MR 2322749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Oliver Jenkinson. Optimization and majorization of invariant measures. Electron. Res. Announc. Amer. Math. Soc. 13 (2007) 1-12. MR 2285761.
Abstract, references, and article information   
View Article: PDF

[25] Valentin Deaconu and Fred Shultz. C*-algebras associated with interval maps. Trans. Amer. Math. Soc. 359 (2007) 1889-1924. MR 2272154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Alexander I. Bufetov. Decay of correlations for the Rauzy-Veech-Zorich induction map on the space of interval exchange transformations and the central limit theorem for the Teichmüller flow on the moduli space of Abelian differentials. J. Amer. Math. Soc. 19 (2006) 579-623. MR 2220100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] S. Marmi, P. Moussa and J.-C. Yoccoz. The cohomological equation for Roth-type interval exchange maps. J. Amer. Math. Soc. 18 (2005) 823-872. MR 2163864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Carlos Gutierrez and Benito Pires. On Peixoto's conjecture for flows on non-orientable 2-manifolds. Proc. Amer. Math. Soc. 133 (2005) 1063-1074. MR 2117207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jan Andres and Karel Pastor. A version of Sharkovskii's theorem for differential equations. Proc. Amer. Math. Soc. 133 (2005) 449-453. MR 2093067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Zaqueu Coelho. The loss of tightness of time distributions for homeomorphisms of the circle. Trans. Amer. Math. Soc. 356 (2004) 4427-4445. MR 2067127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2